Has anyone else had this experience? I've been on Citalopram on and off for years and they've been quite good. Recently, the effects wore off and my GP increased the dose from 20 to 40mg. Initially they were good, but again the benefical effects have waned, and I feel exhausted all the time. My mood is back to being low, with huge mood swings, and I really can't be bothered any more. Is this normal? Does this mean the meds work, and I just need to increase the dose. Or does it mean it would be better to try something else? Any thoughts on this are most welcome
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...